# SDR FDEA201305291137

- Difficulty date: May 29, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N741PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N59393
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 680, RBL 64 IS CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL VI.  R & R FLOORBEAM IAW SRM 51-40-02 AND DWG 143N5013.  REPAIR CLASSIFIED A CATEGORY `A` MAJOR REPAIR.
